A Plünnecke–Ruzsa inequality in compact abelian groups - Université de Lorraine Access content directly
Journal Articles Revista Matemática Iberoamericana Year : 2019

A Plünnecke–Ruzsa inequality in compact abelian groups

Pablo Candela
  • Function : Author
Diego González-Sánchez
  • Function : Author

Dates and versions

hal-03267204 , version 1 (22-06-2021)

Identifiers

Cite

Pablo Candela, Diego González-Sánchez, Anne de Roton. A Plünnecke–Ruzsa inequality in compact abelian groups. Revista Matemática Iberoamericana, 2019, 35 (7), pp.2169-2186. ⟨10.4171/RMI/1116⟩. ⟨hal-03267204⟩
13 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More